Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Buspar and nightmares  (Read 132 times)

0 Members and 1 Guest are viewing this topic.

Offline Adelle55

  • Jr. Member
  • **
  • Posts: 82
  • Country: us
  • Rec's: 1
  • Gender: Female
  • Mood: Stressed
    Stressed
  • Personal text
    • Poke This Member
Buspar and nightmares
« on: April 27, 2014, 09:41:17 PM »
Hi: I have been on 15mg of Buspar for five days, last night I had nightmares. It happened three times, I'm not a person to have nightmares and Buspar is the only new medicine that has changed.
Bookmark and Share

Offline insights

  • Hero Member
  • *****
  • Posts: 4076
  • Country: au
  • Rec's: 94
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Buspar and nightmares
« Reply #1 on: April 27, 2014, 09:50:19 PM »
Hi: I have been on 15mg of Buspar for five days, last night I had nightmares. It happened three times, I'm not a person to have nightmares and Buspar is the only new medicine that has changed.

Pretty much all the serotonergic meds can trigger nightmares or vivid dreams initially. They usually go away after a few weeks, but can be an ongoing issue for some.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline Adelle55

  • Jr. Member
  • **
  • Posts: 82
  • Country: us
  • Rec's: 1
  • Gender: Female
  • Mood: Stressed
    Stressed
  • Personal text
    • Poke This Member
Re: Buspar and nightmares
« Reply #2 on: April 27, 2014, 10:07:33 PM »
Thanks insight, No way am I going to deal with that for one night or three weeks I have enough going on.
Bookmark and Share

Offline insights

  • Hero Member
  • *****
  • Posts: 4076
  • Country: au
  • Rec's: 94
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Buspar and nightmares
« Reply #3 on: April 28, 2014, 01:31:51 AM »
Thanks insight, No way am I going to deal with that for one night or three weeks I have enough going on.

Then your best treatment option is therapy as antidepressants will often induce even more severe side-effects initially.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Tags:
 

Related Topics

  Subject / Started by Replies Last post
10 Replies
2148 Views
Last post July 13, 2007, 03:32:46 PM
by apple
1 Replies
746 Views
Last post December 29, 2010, 12:41:26 PM
by Grandma
9 Replies
1285 Views
Last post April 05, 2011, 10:02:53 PM
by BakoGuy
3 Replies
440 Views
Last post December 06, 2011, 11:43:10 PM
by l0bomb
2 Replies
274 Views
Last post June 22, 2012, 07:54:52 PM
by Spindle

anything